American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.03) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Peter Hagis. Lower bounds for relatively prime amicable numbers of opposite parity. . Math. Comp. 24 (1970) 963-968. MR 0276167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Paul Bratley, Fred Lunnon and John McKay. Amicable numbers and their distribution . Math. Comp. 24 (1970) 431-432. MR 0271005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Henri Cohen. On amicable and sociable numbers . Math. Comp. 24 (1970) 423-429. MR 0271004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] D. H. Lehmer, Emma Lehmer and Daniel Shanks. Integer sequences having prescribed quadratic character . Math. Comp. 24 (1970) 433-451. MR 0271006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Paul Bratley and John McKay. More amicable numbers . Math. Comp. 22 (1968) 677-678. MR 0225706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Charles R. Sexton. Corrigenda: ``Statistics on certain large primes'' . Math. Comp. 22 (1968) 474. MR 0225707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] John Brillhart and J. L. Selfridge. Corrigendum: ``Some factorizations of $2^n\pm 1$ and related results'' . Math. Comp. 21 (1967) 751. MR 0224532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] S. S. Wagstaff. On sequences of integers with no $4$, or no $5$ numbers in arithmetical progression . Math. Comp. 21 (1967) 695-699. MR 0222009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] L. J. Lander, T. R. Parkin and J. L. Selfridge. A survey of equal sums of like powers . Math. Comp. 21 (1967) 446-459. MR 0222008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] M. F. Jones, M. Lal and W. J. Blundon. Statistics on certain large primes . Math. Comp. 21 (1967) 103-107. MR 0220655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. Alanen, O. Ore and J. Stemple. Systematic computations on amicable numbers . Math. Comp. 21 (1967) 242-245. MR 0222006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. Lal. Primes of the form $n\sp{4}+1$ . Math. Comp. 21 (1967) 245-247. MR 0222007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. Gloden. New primes of the form $n\sp{4}+1$ . Math. Comp. 19 (1965) 144-145. MR 0170870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Donald B. Gillies. Three new Mersenne primes and a statistical theory . Math. Comp. 18 (1964) 93-97. MR 0159774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] John Brillhart. On the factors of certain Mersenne numbers. II . Math. Comp. 18 (1964) 87-92. MR 0159776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Sidney Kravitz and Murray Berg. Lucas' test for Mersenne numbers, $6000. Math. Comp. 18 (1964) 148-149. MR 0157924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. L. Selfridge and Alexander Hurwitz. Fermat numbers and Mersenne numbers . Math. Comp. 18 (1964) 146-148. MR 0159775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Claude P. Wrathall. New factors of Fermat numbers . Math. Comp. 18 (1964) 324-325. MR 0163868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] John Brillhart, D. H. Lehmer and Emma Lehmer. Bounds for pairs of consecutive seventh and higher power residues . Math. Comp. 18 (1964) 397-407. MR 0164923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hans Riesel. Note on the congruence $a\sp{p-1}=1$ $({\rm mod}$ $p\sp{2})$ . Math. Comp. 18 (1964) 149-150. MR 0157928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Rosemarie M. Stemmler. The ideal Waring theorem for exponents $401-200,000$ . Math. Comp. 18 (1964) 144-146. MR 0159803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Daniel Shanks. The second-order term in the asymptotic expansion of $B(x)$ . Math. Comp. 18 (1964) 75-86. MR 0159174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Daniel Shanks and John W. Wrench. The calculation of certain Dirichlet series . Math. Comp. 17 (1963) 136-154. MR 0159796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] David C. Mapes. Fast method for computing the number of primes less than a given limit . Math. Comp. 17 (1963) 179-185. MR 0158508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Daniel Shanks. Supplementary data and remarks concerning a Hardy-Littlewood conjecture . Math. Comp. 17 (1963) 188-193. MR 0159797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Dura W. Sweeney. On the computation of Euler's constant . Math. Comp. 17 (1963) 170-178. MR 0160308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. K. Pathria. A statistical study of randomness among the first $10,000$ digits of $\pi $ . Math. Comp. 16 (1962) 188-197. MR 0144443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] W. Fraser and C. C. Gotlieb. A calculation of the number of lattice points in the circle and sphere . Math. Comp. 16 (1962) 282-290. MR 0155788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1